# SDR WX0A2025032432366

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 20,978 hours, 8,123 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK ODOR REPORTED BY FORWARD FLIGHT ATTENDANTS. FORWARD FA'S REPORT SMELL OCCURED DURING DECENT. BOTH PACKS WERE BEING SUPPLIED BY ENGINE BLEED AIR DURIONG THAT TIME / WHILE ATTEMPTING TO PERFORM LEVEL 3 TC 21-000-003, EVIDENCE OF OIL LEAKAGE FOUND ON APU INTAKE PLENUM, INTAKE SCREEN AND APU INTAKE PLENUM SEAL. REMOVED AND REPLACED APU REF W/O 518101 NR'S 00005 AND 00006. THIS CLOSES MDDR# 210108, PLACARDS REMOVED.
